Schizophrenia Home > Trilafon Withdrawal
Even though Trilafon is not addicting, the brain may need time to adjust to stopping Trilafon. Withdrawal from the medication can lead to symptoms such hallucinations, shakiness, and diarrhea. You should not stop taking it without your healthcare provider's approval and supervision. In order to reduce your risk of severe Trilafon withdrawal symptoms, your healthcare provider may decide to gradually wean you off the medication.
Trilafon Withdrawal: An IntroductionTrilafon® (perphenazine) is a prescription medication approved to treat schizophrenia and severe nausea and vomiting. As with most medications for mental illnesses, stopping Trilafon is not recommended without your healthcare provider's approval. Although the drug is not addicting and is not likely to be abused, the brain may need time to adjust to stopping it.
- Schizophrenia symptoms, such as hallucinations or delusions.
It is possible that not all of these Trilafon withdrawal symptoms will improve with time, as they may be symptoms of the underlying disorder (for example, schizophrenia).